# SDR ASAA2012073192638

- Difficulty date: July 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,157 hours, 6,893 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: False Indication
- Location: Nr 1 Idg Filter
- Component: Filter
- Component part number: 7588429101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC WALK AROUND FOUND NR 1 ENGINE DPI ON IDG EXTENDED.  REMOVED NR 1 IDG SCAVENGE FILTER IAW AMM 24-11-41-000-801.  INSPECTED IAW AMM 24-11-41-200-801, NO DAMAGE OR CONTAMINATION FOUND.  INSTALLED NEW FILTER AND SERVICE IDG, RUN ENGINE AND LEAK CHECKED, NO LEAK FOUND, REF AMM 24-11-41-400-801.
